Géométrie algébrique
Parties polaires et compactification ELSV
[Polar parts and the ELSV compactification]
Comptes Rendus. Mathématique, Volume 351 (2013) no. 17-18, pp. 695-698.

We give an alternative construction to a compactification—due to [6]—of the stack of smooth curves endowed with a meromorphic function having poles with fixed order. The original compactification is described as a closure of the initial stack in a proper stack; we give a modular description of the boundary points.

On propose une construction alternative à une compactification – due à [6] – du champ des courbes lisses munies de fonctions méromorphes dʼordres fixés. Cette dernière est obtenue comme lʼadhérence du champ de départ dans un champ propre ; on donne une description modulaire des points du bord.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2013.09.004
Dudin, Bashar 1

1 Laboratoire Manceau de mathématiques, avenue Olivier-Messiaen, 72085 Le Mans cedex 9, France
@article{CRMATH_2013__351_17-18_695_0,
     author = {Dudin, Bashar},
     title = {Parties polaires et compactification {ELSV}},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {695--698},
     publisher = {Elsevier},
     volume = {351},
     number = {17-18},
     year = {2013},
     doi = {10.1016/j.crma.2013.09.004},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2013.09.004/}
}
TY  - JOUR
AU  - Dudin, Bashar
TI  - Parties polaires et compactification ELSV
JO  - Comptes Rendus. Mathématique
PY  - 2013
SP  - 695
EP  - 698
VL  - 351
IS  - 17-18
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2013.09.004/
DO  - 10.1016/j.crma.2013.09.004
LA  - fr
ID  - CRMATH_2013__351_17-18_695_0
ER  - 
%0 Journal Article
%A Dudin, Bashar
%T Parties polaires et compactification ELSV
%J Comptes Rendus. Mathématique
%D 2013
%P 695-698
%V 351
%N 17-18
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2013.09.004/
%R 10.1016/j.crma.2013.09.004
%G fr
%F CRMATH_2013__351_17-18_695_0
Dudin, Bashar. Parties polaires et compactification ELSV. Comptes Rendus. Mathématique, Volume 351 (2013) no. 17-18, pp. 695-698. doi : 10.1016/j.crma.2013.09.004. http://www.numdam.org/articles/10.1016/j.crma.2013.09.004/

[1] Abramovich, D.; Olsson, M.; Vistoli, A. Tame stacks in positive characteristic, Ann. Inst. Fourier (Grenoble), Volume 58 (2008) no. 4, pp. 1057-1091

[2] Behrend, K.; Fantechi, B. The intrinsic normal cone, Invent. Math., Volume 128 (1997) no. 1, pp. 45-88

[3] Behrend, K.; Manin, Y. Stacks of stable maps and Gromov–Witten invariants, Duke Math. J., Volume 85 (1996) no. 1, pp. 1-60

[4] Bertin, J.; Romagny, M. Champs de Hurwitz, Mémoires de la SMF, vol. 125/126, Société Mathématique de France, 2011

[5] Deligne, P.; Mumford, D. The irreducibility of the space of curves of given genus, Publ. Math. Inst. Hautes Études Sci., Volume 36 (1969), pp. 75-109

[6] Ekedahl, T.; Lando, S.; Shapiro, M.; Vainshtein, A. Hurwitz numbers and intersections on moduli spaces of curves, Invent. Math., Volume 146 (2001) no. 2, pp. 297-327

[7] Fantechi, B.; Pandharipande, R. Stable maps and branch divisors, Compos. Math., Volume 130 (2002) no. 3, pp. 345-364

[8] Harris, J.; Mumford, D. On the Kodaira dimension of the moduli space of curves, Invent. Math., Volume 67 (1982) no. 1, pp. 23-88

[9] Kempf, G.; Knudsen, F.F.; Mumford, D.; Saint-Donat, B. Toroidal Embeddings. I, Lecture Notes in Mathematics, vol. 339, Springer-Verlag, Berlin, 1973

[10] Romagny, M. Group actions on stacks and applications, Michigan Math. J., Volume 53 (2005) no. 1, pp. 209-236

Cited by Sources: